# SDR AALA202401035949

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 28,177 hours, 11,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Warning Message
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WAS NOTIFIED BY FLIGHT ATTENDANT ABOUT A WARNING ON THEIR PANEL ABOUT "CHECK DOOR PRESSURE" FOR DOOR 4R. SERVICED 4R DOOR ASSISTANCE BOTTLE PER AMM 52-10-00.
